# SDR SWIA200110069

- Difficulty date: July 29, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 19,754 hours, 17,737 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF ABORTED DUE TO HIGH ITT WARNING.  OBSERVED 902 DEGREES CENT. BEFORE TRIPLE CHIME AND WARNING MESSAGE APPEARED. BTMS WENT TO 8 ON LEFT SIDE. OPERATED ENGINES AS REQUIRED IAW GE MM 72-00-00.  ENGINE PARAMETERS WITHIN LIMITS.  NO DISCREPANCIES NOTED AT THIS TIME.
